MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M 60ML LUER LOCK SYRINGE W/O NEEDLE

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M 60ML LUER LOCK SYRINGE W/O NEEDLE
Model Number P180060
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No anomalies were found on archived samples of sol-m 60ml luer lock syringe w/o needle (bulk, sterile) ref p180060, lot 04401092 checked.Based on the investigation performed, there is no evidence of quality defects associated with the device.However, for the sake of continuous improvement, the following root cause and corrective actions were implemented.Root cause the production site investigation determined that individual assembly personnel may have not had their protective clothing equipped properly, resulting in hair falling off and adhered to the inside date (b)(6) 2024 customer (b)(6) health complaint no.(b)(4) of the product.Corrective actions 1.Retrain and educate the assembly operators, requiring all operators to have their protective clothing properly worn in the designated cloakroom before entering the work area.At the same time, the purification operators shall regularly clean the workshop floor and work desk area.2.Retrain and educate all inspectors to check each product, focusing on the hair and foreign matter in the product, and isolating and scrapping defective products in time.Sol-millennium will continue to monitor this type of issue and if should a strong trend arise, further evaluation will be performed.This report was initially submitted on 09/25/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
Customer reported: we have a product complaint that i would like to report in regard to your 60 ml syringe luerlock.This morning while our technician was using the 60 ml syringe to compound a medication a piece of hair was found lodged inside the barrel.Needless to say, this was a brand new in the package syringe that was never used before.This raises concern over quality control and whether we may trust such products to be used at our facilities.Please advise.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M 60ML LUER LOCK SYRINGE W/O NEEDLE
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD.
no.510 shunfeng road
linping district hangzhou
zhejiang, 31110 6
CH   311106
Manufacturer Contact
jarryd franklin
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key22035627
Report Number3014312726-2024-00316
Device Sequence Number8788343
Product Code FMF
UDI-Device Identifier00810018095239
UDI-Public(01)00810018095239
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K222744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP180060
Device Lot Number04401092
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown